| Model Number |
X SERIES |
| Medical Device Problem Code |
Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device failed self-test for ecg function.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During investigation of the device to determine root cause, the technician observed extensive water damage and it was determined to be unrepairable.The device was returned to the customer unrepaired and labeled not for clinical use.Analysis of reports of this type has not identified an increase in trend.